# SDR UIEA2019022703407

- Difficulty date: February 26, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,564 hours, 19,562 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38881239
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DUCT PRESSURE DURING APU OPERATION.( ITEM TRANSFERRED TO MDDR# 107913 PER DDG 49-11-01-01 (APU PNEUMATIC INOP).  NOTE PERFORMED INITIAL TS BITE ECU SHOWING P2 SENSOR FAULY. TS SHOWING WIRE TO P2 SENSOR PIN 1 OPEN. NEED FURTHER TS AND REPAIR BROKEN WIRE TO P2 SENSOR. TROUBLESHOOT SYSTEM, FOUND APU WIRING HARNESS BAD, REMOVED, REPLACED AND PERFORMED  GOOD OP'S CHECK IAW MM 49-11-00.  )
